# SDR AALA202207299364

- Difficulty date: June 30, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 90,097 hours, 11,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON INTERCOSTAL LOCATED BETWEEN STA 2129 AND 2150 AND RIGHT BUTT LINE 180. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
